# SDR CALA2022082902209

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737
- Aircraft serial: 30132
- Aircraft time: 38,573 hours, 13,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZ STAB HAS A CRACK AT THE L.HORIZ STAB STA  157.10, 32 INCHES FROM THE FRONT SPAR THIS N/R IS FOR SFR REPORTING PURPOSES REPAIR 11, 737 ND L FLIGHT CYCLES AND 9,000 FLIGHT CYCLES REPEAT INTERVAL THEREAFT D INSPECTION BUYBACKS. AT INITIAL THRESHOLD OF 56,000 TOTA ER. REPAIRED LEFT HORZ. STAB. LOWER INSPAR SKIN @ HSTAB STA. 157.10, 32 INCHES FROM THE FROM SPAR.
